Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Estraderm .05 patches for years now...I am 65 yrs old and they have helped me...now I went to refill my prescription and the Pharmacy told me they no longer manufacture them....What do I do or use now...cant take the pill as it made me get really bad headaches and the patches dont....have to see if my dr. will prescript something else that is very much like this...I did have to go off of them for a knee replacement surgery three yrs ago and the hot flashes and everything all came back until I was able to go back on them....but hearing how Estraderm canh cause Breast cancer has me concern and afraid so dont know really want to do.....
Reply

Loading...

I am 62 (in Dec), holding on ,you know.   I have used the patches for several decades after problems with pills and shots, after having a complete hyser - at age 23.    I love them except for my allergy to adhesives.  I do well with these and had the SAME prob with my recent refill.  With copay, i paid $25 for this refill, but the substitute was $60, and the only other alternative was more than double that!!!  They better get something.  I'll be robbing banks to get my estra --

 

Reply

Loading...

Have used the patches for 20 years and love them. All the other patches make me sick at my stomach and I get terrible headaches. I've learned how to put them on to stay and I have a little weight gain, but I sleep well and I have a lot of energy my skin looks good and I am very regular. Had to go to Canadian pharmacy to get them filled, but the cost is less and my Dr. was fine with this method of getting them. Read about all the side effects that can happen', but I HAVE had wonderful luck with these . Also they go directly in the bloodstream and not through the stomach and liver. I really like that fact. I'll be on these as long as I can. You can get these from a Canadian pharmacy, very easy.
Reply

Loading...

Cornelia, I have used Estraderm patches for over 15 years and have been completely satisified with them. Now my pharmacy has told me they were discontiuned. Both Alora and Climara have been substituted for me but I am experiencing sore nipples, sweats, hot flashes, mood changes etc. on both. I am getting desperate to find somthing as effective as the Estraderm. At least in my case I feel that after using a product that long without any side effects it must be compatible to my body. Don't know if this helps but would love to hear any suggestions or experiences from others.

Donna
Reply

Loading...

I am 65 years old and I have been using the estradiol patch called Climara for many years now.  It is a brand name.  I get the 0.05 dosage.  I do have to pay extra because it is a brand name. The generics burned my skin.  For years I have been cutting the patch in half with clean scissors.  I place it on my dry skin on my stomach and cover it with a bandaid and hold it for a few seconds to bond with my skin.  I put the other half back into the package to use the following week.  I have never had any problems doing this.  The monthly supply lasts me for 2 months.

From what I have read, it is the synthetic and hormones made from pregnant horses that cause the serious problems with breast cancer, strokes, and blood clots.  The bio-identical hormones (such as estradiol) are much safer and not as harmful.

My GYN still prescribes this patch to me at my age, and as far as I can foresee, I will be on it for as long as possible.

In my 30's I had a hysterectomy of the uterus and I still have my ovaries.  In my early 40's I started the hot flashes, my hair was falling out and my skin got loose and I was having headaches all the time.  A GYN doctor put me on Premarin pills (made from pregnant horse urine).  My breasts hurt and my ankles started swelling.  I also gained weight.  I read an article by Christine Northrup (an American GYN doctor) about the lab that makes Premarin and how horribly they treat the pregnant horses and how unsafe premarin can be) I then read a book by an Australian doctor about menopause and she recommended the estradiol patch instead of the estrogen pills - saying they were much safer.  The Climara patch is a godsend and I've had no problems with it. 

I also learned that if the dose is too high, it causes headaches.  If the dose is too low, it caused me headaches and hot flashes.  The perfect dose for me is the 0.05 cut in half.

I hope I have helped someone out there.

Reply

Loading...

What did your doctor substitute for the Estraderm patch? I was on the Estraderm patch for years......loved it. Now what I am using does not seem to work as well.
Reply

Loading...

I am 59 and I started using the Estraderm 0.05 mg patch in 1994, which is 18 yes and I have never had a problem and now they discontinued them and you have to take a brand called Estradiol 0.05mg and these patches is making my hair fall out a lot and I don't know now what to do. How can we get the Manufacture to continue the patches back. I really need my Estraderm back. Walgreen, CVS nor Osco's sells them anymore.
Reply

Loading...

I wish I knew the answer to that question. I am having side effects as well and am not happy with the substitution. I've tried 2 different brands and none compare to the Estraderm which I never had any problems with. Can't get an answer as to why they were discontinued.
Reply

Loading...

originally it was Alora and I had too many side effects i.e. mood swings and extremely tender breasts and nipples. I was switched to Climara and that is bettter for me but not even close to Estraderm. I can feel a change in my breasts compared to when I started birth control pills years ago...tender but not painful like Alora was. Climara is a seven day patch and I find it difficult to keep it on that long so I either go without or use more than one a week. Would like to know the reason Estraderm was discontinued.
Reply

Loading...

I have used estraderm .1 since 1986! and now they are saying they have discontinued it! What are we to do - the ones of us that have tried other meds and that do not work???
Reply

Loading...

Hi I've been using Estraderm TTS 100 patches for the past 10 years for surgical induced menopause. They have been a life saver to me. I have had no side effects at all. They have been fantastic particularly as they are Biologically identical to the estradiol our bodies have made all our life. Obviously if you have a womb you have to take a progestin, I have been using progesterone capsules, again Biologically identical to what our bodies have produced. Again no side effects. Only problem is Estraderm TTS 100 has been discontinued because of commercial reasons, so I have found an alternative. Hope this helps Paola
Reply

Loading...

I have been using Estraderm since 1991 when I had a total hysterectomy with no problems whatsoever. Now I am on Vivelle dot and have been retaining liquids and have tender boobs. I keep getting the amt. lowered without it helping. I want my Estraderm back!
Reply

Loading...

I had to stop the vivelle dot. My blood pressure went up. When I stopped using it, I lost 10 pounds in two weeks. Boy, I wish they still made my Estraderm patch. Finding a new solution is troubling.
Reply

Loading...

Since so many of us are experiencing the same side effects from being switched from Estraderm Patches...I have to wonder why the Estraderm were discontinued????!!! It makes no sense that we were doing fine for years and now with the so called newer alternatives we are miserable. My concern is if we are feeling these symptoms, what is actually happening (long term) to our bodies? I have not heard a good explanation as to why this popular patch was discontinued.

Reply

Loading...

What alernative did you find for the Estrderm TTs ??
Reply

Loading...